Decolgen Cold & Flu Extra Strength/Decolgen Forte

Decolgen Cold & Flu Extra Strength/Decolgen Forte

Manufacturer:

United Pharma

Distributor:

Success and Success
Concise Prescribing Info
Contents
Per Decolgen Cold & Flu Extra Strength tab Acetaminophen 500 mg, phenylephrine HCl 10 mg, chlorpheniramine maleate 2 mg. Per Decolgen Forte tab Acetaminophen 500 mg, phenylpropanolamine HCl 25 mg, chlorpheniramine 2 mg
Indications/Uses
Decolgen Cold & Flu Extra Strength Relief of nasal congestion, nasal catarrh, headache, body aches & fever associated w/ common cold, flu & other acute resp tract infections. Decolgen Forte Control of the common cold; allergic & vasomotor rhinitis, hay fever, influenzal catarrh, sinusitis & other related resp disorders.
Dosage/Direction for Use
Decolgen Cold & Flu Extra Strength Adult 1 tab orally 6 hrly. Decolgen Forte 1-2 tab. Childn 2-12 yr ½ tab. Doses to be taken tds-qds.
Administration
May be taken with or without food.
Contraindications
Hypersensitivity. Patients receiving MAOIs; severe coronary disease or CV disease (including MI), severe HTN & ventricular tachycardia. Repeated administration should not be given to patients w/ anemia or cardiac pulmonary, renal or hepatic disease.
Special Precautions
HTN w/ aortic aneurysm, severe or unstable ischemic heart disease or hyperthyroidism; narrow-angle glaucoma, stenosing peptic ulcer, symptomatic prostatic hypertrophy, asthma attack, bladder neck obstruction & pyroduodenal obstruction. Not for treatment of lower resp tract symptoms including asthma. May affect ability to drive or operate machinery. Lactation.
Adverse Reactions
Restlessness, anxiety, nervousness, weakness, dizziness, pain or discomfort in the chest & abdominal area, tremor, resp distress, pallor or blanching of the skin or appearance of goose flesh. HTN, headache, seizures, cerebral hemorrhage, palpitation, paresthesia or vomiting. Drowsiness. Paradoxical excitement in childn.
Drug Interactions
Decreased vasopressor effect w/ phenothiazines or α-adrenergic-blocking agents (eg phentolamine). Increased BP w/ MAOIs. Increased CNS depressant effect w/ alcohol & other CNS depressants eg tranquilizers & narcotic analgesics. Counteracts the anticoagulant effect of heparin.
MIMS Class
Cough & Cold Preparations
ATC Classification
N02BE51 - paracetamol, combinations excl. psycholeptics ; Belongs to the class of anilide preparations. Used to relieve pain and fever.
Presentation/Packing
Form
Decolgen Cold & Flu Extra Strength tab
Packing/Price
10 × 10's
Form
Decolgen Forte tab
Packing/Price
10 × 10's
Register or sign in to continue
Asia's one-stop resource for medical news, clinical reference and education
Sign up for free
Already a member? Sign in